MathSciNet Relay Station
MathSciNet bibliographic data
MR2213746 46E35 (30C65)
Balogh, Zoltán M.; Csörnyei, Marianna Scaled-oscillation and regularity. Proc. Amer. Math. Soc. 134 (2006), no. 9, 2667–2675.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement